# SDR AALA984223

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - BULK CARGO DOOR HAD 5 SMALL AREAS OF CORROSION BLENDED BEYOND SRM LIMITS.  REPAIRED IAW MRB 767-1739.  (M)
